# SDR C2XA10TY008

- Difficulty date: January 9, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 24,905 hours, 18,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013
- Part serial: 98868
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CIRCUIT BREAKER POPPING.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY NR 1, MOUNT TRAY AND CONNECTOR IAW EMB145 AMM 33-50-04, 20-13-07 AND 20-50-00.  OPS CHECK GOOD, AIRCRAFT RELEASED AND RETURNED TO SERVICE.  BATTERY CHARGER ASSY PN 11-0049, S/N 13615 UNICORP BATTERY POWER SUPPLY P/N 11-0049, S/N 12825 UNICORP EMERGENCY LIGHT BATTERY P/N 2013, S/N 98868.
